| Model Number |
20038E |
| Medical Device Problem Code |
Complete Blockage (1094)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: the date received by manufacturer has been used for this field.Initial reporter name and address: (b)(6).A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd alaris smartsite extension set experienced occlusion.The following information was provided by the initial reporter: it seems that only 2 of the 3 claves work properly.I have had multiple reports that when hooked up to the pump it reads occluded.
Event or Problem Description
Additional Manufacturer Narrative
H.6 investigation summary: no product or photo was returned by the customer.It was reported that when the product was hooked up to the pump it reads occluded.The customer complaint could not be verified due to the product not being returned for failure investigation.A device history record review for model 20038e lot number 21115431 was performed.The search showed that a total of 8,803 units in 1 lot number was built on 08nov2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.